On rearrangements of vector-valued$H$_{1}-functions

N. J. Kalton Department of Mathematics, University of Missouri-Columbia

TBD mathscidoc:1701.332681

Arkiv for Matematik, 26, (1), 221-229, 1987.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ]
@inproceedings{n.1987on,
  title={On rearrangements of vector-valued$H$_{1}-functions},
  author={N. J. Kalton},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527461847490},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={221-229},
  year={1987},
}
N. J. Kalton. On rearrangements of vector-valued$H$_{1}-functions. 1987. Vol. 26. In Arkiv for Matematik. pp.221-229. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527461847490.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved